# SDR REXA2022042700690

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 60031902287
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD AND AFT UPPER CORNERS ARE DENTED. - OUT OF LIMITS PER CRJ900 SRM 52-11-01-201-004-A01 FOR VISUAL CRACK. DRILLED & LOCATED SERVICEABLE CORNER COVER IAW CRJ900 SRM 51-401-11-001-001-A01. REF MWC JOB 81521761 OP: 561 FOR INSTALL OF FWD & AFT CORNER COVERS.
